MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S6 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S6 RM
Model Number 02.18.006RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22.01.2020: lot 167879: (b)(4) items manufactured and released on 15.02.2017.Expiration date: 2022-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Other devices involved in the event.Moto partial knee 02.18.Tf5.Rm tibial tray fix cemented s5 rm lot.167759 (k162084).Batch review performed on 22.01.2020: lot 167759: (b)(4) items manufactured and released on 21.02.2017.Expiration date: 2022-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Moto partial knee 02.18.If5.08.Rm tibial insert fix s5 rm 8mm lot.167817 (k162084).Batch review performed on 22.01.2020: lot 167817: (b)(4) items manufactured and released on 03.01.2017.Expiration date: 2021-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event since 2016.
 
Event or Problem Description
Revision surgery performed 9 months after the primary due to signs of an infection and the pathogen is unknown.The surgeon removed the femoral component, tibial tray, and insert and implanted a femur, patella and liner.The surgeon will wait for the infection to clear before implanting permanent hardware.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S6 RM
Common Device Name
PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9698646
Report Number3005180920-2020-00041
Device Sequence Number14159271
Product Code HSX
UDI-Device Identifier07630030895647
UDI-Public07630030895647
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number02.18.006RM
Device Catalogue Number02.18.006RM
Device Lot Number167879
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR